# SDR DXTA2021080446350

- Difficulty date: August 3, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N537QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0087
- Aircraft time: 4,058 hours, 2,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG LIGHT SWITCH: AFTER SHUTDOWN UNABLE TO EXTINGUISH EXTERIOR EMERGENCY LIGHT AND LIGHT OVER SEAT 4 VIA EMERGENCY LIGHT SWITCH. . VERIFIED EMERGENCY LIGHT SWITCH IN OFF POSITION. . GAINED ACCESS TO THE AIRCRAFT STARTED THE APU AND ELECTRICAL SYSTEMS AND CHARGED UP THE EMERGENCY BATTERIES. AND FOUND THAT THE SEAT 4 AND UH WING EMERGENCY LIGHTS THAT WOULD NOT EXTINGUISH WITH THE COCKPIT EMERGENCY LIGHT ARM/ ON/ OFF SWITCH.  DISCUSSED THE EMERGENCY LIGHTING ISSUE AT 1620 LOCAL, TO GET HELP WITH FINDING THE CORRECT SEATING ARRANGEMENT AND BATTERY/ G-SWITCH LOCATION FOR THE SEAT 4 AND LH WING EMERGENCY LIGHTS THAT WOULD NOT EXTINGUISH.  REMOVED THE LH LOWER SIDE WALL PANEL TO GET ACCESS TO THE SEAT #4 EMERGENCY BATTERY/ G-SWITCH AND RESET THE SWITCH. REF:  AMM 33-50-06 AND 33-50-11. THEN CHARGED UP THE BATTERIES SOME MORE AND SHUT DOWN ELECTRICAL FOR AN HOUR. STARTED UP APU AND ELECTRICAL SYSTEMS AND COMPLETED THE EMERGENCY LIGHTINGADJUSTMENT/ TEST AND INSPECTION /CHECK IAW AMM 33-50-00. OPS CHECKS WERE GOOD, NO DEFECTS WERE NOTED.
